Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18847


Title: Justification of heuristic methods in data processing using fuzzy theory with applications to detection of business cycles from fuzzy data
Authors: 吳柏林
Date: 1999
Issue Date: 2008-12-24 13:39:24 (UTC+8)
Relation: East-West Journal of Mathematics,1(2),147-157
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing